# SDR CALA2023011600120

- Difficulty date: January 14, 2023
- Submitted: January 16, 2023
- Operation: Air carrier
- Aircraft: N73275
- Make and model: Boeing 737824
- Aircraft serial: 31593
- Aircraft time: 66,164 hours, 22,878 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Part number: 0861FL
- Part serial: 4451
- Condition: Faulted
- Location: Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AUTO SLAT FAIL LT ILLUM DURING RECALL. EXTINGUISHES WHEN MC LIGH T PRESSED FSEU BITE SHOWS NO FAULTS, #2 SYMD SHOWS NO FAULTS, #1 SYMD FIM 27-32-809. PLACE #1 AUTOSLAT SYSTEM INOP PER MEL 2712A, DDP PLACED ON MEL 2712A, DDP C/W. SHOWS FAULT MSG 27-31004 AOA SENSOR SIGNAL ERROR. NEEDS T/S PER C/W. TOMC APPROVED MEL 2712A 34-21-05-730-801. A/S FAIL LIGHT DOESNT ILLUMINATE ON AMM 27-83-00-710-801. PARTS USED: RECALL.. STILL REQUIRES AUTOSLAT FUNCTIONAL TEST REF 29-3412-9-0001.   RPLCD LEFT AOA SENSOR.REF AMM 34-21-05-000-801(400-801) .RMVD COLLAR AND CLOSED A/S DC1 C/B.SYSTEM TESTS GOOD ,REF TASK PERFORMED AUTO SLAT SYSTEM FUNTIONAL TEST AS PER AMM TASK AT THIS TIME. ALL CHECKS NORMAL. 27-83-00-710-801. FUNCTIONAL TEST PASSED NO DEFECTS OR FAULTS (AUTO SLAT FAIL) NOTED AT THIS TIME. PERFORMED OPS CHECK IF AOA (LEFT) AS PER AMM 34-21-05. SYSTEM TEST PASSED. NO DEFECTS NOTED
